Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8694
Title: Robust global exponential synchronization of general Lur'e chaotic systems subject to impulsive disturbances and time delays
Authors: Liu, B
Chen, G
Teo, KL
Liu, X
Issue Date: 2005
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2005, v. 23, no. 5, p. 1629-1641 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: In this paper, we aim to study the robust global exponential synchronization problem for a general class of Lur'e chaotic systems subject to time delays and impulsive disturbances. Furthermore, we also provide an estimation of the maximum Lyapunov exponent. By using the Lyapunov function method and linear matrix inequality (LMI) technique, sufficient conditions for the robust global exponential synchronization and estimation of its maximum Lyapunov exponent are obtained for the class of Lur'e chaotic systems with and without time delays, respectively. Furthermore, by applying the M-matrix theory, some of these sufficient conditions are shown to be expressible in forms of fairly simple algebraic conditions. For illustration, several examples are solved by using the sufficient conditions obtained.
URI: http://hdl.handle.net/10397/8694
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2004.06.050
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

32
Last Week
0
Last month
0
Citations as of Nov 11, 2017

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
0
Citations as of Nov 17, 2017

Page view(s)

44
Last Week
2
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.